MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Light adjustable lens was explanted on (b)(6) 2020 from patient's right eye as desired refractive outcome was not achieved after light adjustment treatments.Device history record for the lens was reviewed.No issues were noted.The explanted lens is in process of being returned for evaluation.
 
Event or Problem Description
Light adjustable lens was explanted on (b)(6) 2020 from patient's right eye as desired refractive outcome was not achieved after light adjustment treatments.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Light adjustable lens was explanted on (b)(6) 2020 from patient's right eye as desired refractive outcome was not achieved after light adjustment treatments.Three lens fragments that comprised the lens was returned.Visual inspection found no issues with the lens fragments.Optical quality of the lens was also assessed and no issues were noted.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10607400
Report Number3012712027-2020-00021
Device Sequence Number11712761
Product Code PZK
UDI-Device Identifier00818806020111
UDI-Public010081880602011117220930
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001374
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR